Open Access
Translator Disclaimer
May, 2006 The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains
Loredana Lanzani , Osvaldo Méndez
Rev. Mat. Iberoamericana 22(1): 181-204 (May, 2006).

Abstract

Given a bounded Lipschitz domain $\Omega\subset {\mathbb R}^n$, $n\geq 3$, we prove~that the Poisson's problem for the Laplacian with right-hand side in $L^p_{-t}(\Omega)$, Robin-type boundary datum in the Besov space $B^{1-1/p-t,p}_{p}(\partial \Omega)$ and non-negative, non-everywhere vanishing Robin coefficient $b\in L^{n-1}(\partial \Omega)$, is uniquely solvable in the class $L^p_{2-t}(\Omega)$ for $(t,\frac{1}{p})\in {\mathcal V}_{\epsilon}$, where ${\mathcal V}_{\epsilon}$ ($\epsilon\geq 0$) is an open ($\Omega$,$b$)-dependent plane region and ${\mathcal V}_{0}$ is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lamé System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.

Citation

Download Citation

Loredana Lanzani . Osvaldo Méndez . "The Poisson's problem for the Laplacian with Robin boundary condition in non-smooth domains." Rev. Mat. Iberoamericana 22 (1) 181 - 204, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1160.35389
MathSciNet: MR2268117

Subjects:
Primary: 45E99 , 46E35 , 47G10

Keywords: Besov spaces , boundary layer potentials , Lamé system , non-smooth domains , Poisson's problem , regularity of PDE's , Robin condition , Triebel-Lizorkin spaces

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top